# SDR DL72S000677

- Difficulty date: April 8, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N8891Z
- Make and model: Boeing 727225A
- Aircraft serial: 21860
- Aircraft time: 47,481 hours, 31,034 cycles
- Engine: Pwa PW2037
- Engine time: 48,142 hours, 54,861 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15
- Part serial: 687534
- Condition: Smoke
- Location: Nr 1
- Part time: 48,142 hours, 54,861 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

SOMEONE ON GROUND REPORTED SMOKE COMING FROM NR 1 ENG. ALL ENG IND NORMAL.  A/C FOLLOWING REPORTED SMOKE STOPPED ONCE AIRBORNE.  RETURNED TO DFW, NO ADDITIONAL PROBLEMS.  PERFORMED TEST Z OF SEC 4077 OF THE PFHB.  BREATHER     PRESSURE WITHIN LIMITS.  INSP INLET/EXH NORMAL.  ALL ENG PARAMETERS NORMAL AT T/O POWER.
